# SDR MALA954562

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 254.52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL FOUND A .125 INCH CRACK AT THE RT CONSTANT SECTION INNER FLANGE RADIUS, FS 254.52 AND APPROXIMATELY WL 70.65.  THEY REPAIRED THE CRACK BY STOP DRILLING IT AND FABRICATING, PREPPING, AND INSTALLING A DOUBLER AND A STIFFENER IAW FAIRCHILD SRM 53-90-20.  (X)
